# SDR O9IA20060727001

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N545LM
- Make and model: Beech B200
- Aircraft serial: BB1069
- Aircraft time: 12,775 hours, 12,823 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE COPILOTS GPS LOST ALL OF ITS PRIMARY FLIGHT DATA AND DISPLAYED ALL RED X'S.  THIS LASTED FOR JUST UNDER 2 MINUTES AND THEN RETURNED TO NORMAL ON ITS OWN.  ON APPROACH, THE PILOTS GPS, AUDIO SELECTOR, AUTOPILOT, AND INVERTER ALL TRIPPED OFF LINE.  CAPTAIN NOTICED THAT BOTH 50AMP NR 1 DUAL BUSS FEED BREAKERS WERE TRIPPED.  THE LANDING WAS ABORTED AND PILOT CLIMBED BACK UP TO ALTITUDE.  7600 WAS THEN SELECTED ON THE TRANSPONDER AND THEY HEADED BACK TO ANC.   CALLED THE TOWER AND DECLARED AND EMERGENCY.  THE LANDING WAS UNEVENTFUL.    OPEN.
